# SDR SWAA075816

- Difficulty date: November 24, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 13,160 hours, 7,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Card
- Part number: 285A178010
- Part serial: D01998
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ILLUMINATED IN THE ARMED POSITION.  REMOVED AND REPLACED PC CARD AT AFT F/A PANEL PER MM.
